Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Isaac Chavel
Title: Eigenvalues in Riemannian geometry
Additional book information: with a chapter by Burton Randol and an appendix by Jozef Dodziuk, Academic Press, Inc. (Harcourt Brace Jovanovich, Publishers), Orlando, San Diego, New York, London, Toronto, Montreal, Sydney, Tokyo, 1984, xiv + 362 pp., $62.00. ISBN 0-12-170640-0.

Review Information:

Reviewer: Peter Li
Journal: Bull. Amer. Math. Soc. 16 (1987), 324-325
DOI: https://doi.org/10.1090/S0273-0979-1987-15537-6